Some properties and domination number of the complement of a new graph associated to a commutative ring

Document Type: research paper

Author

Department of Mathematics ,Azarbaijan Shahid Madani University, Tabriz, I.R. Iran

Abstract

In this paper some properties of the complement of  a new graph  associated with a commutative ring  are investigated ....

Keywords


Article Title [Persian]

برخی خواص و عدد احاطه‌گر متمم یک گراف جدید وابسته به یک حلقه جابجایی

Author [Persian]

  • جعفر امجدی
گروه ریاضی، دانشگاه شهید مدنی آذربایجان، تبریز، ایران
Abstract [Persian]

در این مقاله، برخی خواص متمم گراف جدید وابسته به حلقه­ی جابجایی R ، مورد بررسی قرار میگیرد. ...

Keywords [Persian]

  • ایده‌آ‌ل پوچ شونده
  • ایده‌آ‌ل N- اول ماکسیمال
  • گراف مسطح
  • عدد احاطه‌ای

 

[1] M. Afkhami and, K. Khashyarmanesh, Some results on the annihilator graph of a commutative ring, Czechoslovak Mat. J. 67 (2017), 151-169.

 

[2] M. Afkhami, N. Hoseini and K. Khashyarmanesh, The annihilator ideal graph of a commutative ring, Note Math. 36 (2017),1-10.

 

[3] S. Akbari, A. Alilou, J. Amjadi and S.M. Sheikholeslami, The co-annihilating ideal graphs of commutative rings, Canad. Math. Bull. 60 (2017), 3-11.

 

[4] A. Alilou, J. Amjadi and S.M. Sheikholeslami, A new graph associated to a commutative  ring,  Discrete  Math. Algorithm. Appl. 8 (2016), (13 pages).

 

[5] A. Alilou and J. Amjadi, The sum-annihilating essential ideal graph of a commutative ring, Commun. Comb. Optim. 1 (2016), 117-135.

 

[6] D. D. Anderson, and M. Naseer, Beck’s coloring of a commutative ring, J. Algebra 159 (1993), 500-514.

 

[7] D.F. Anderson and A. Badawi, The zero-divisor graph of a commutative semigroup: A survey, Groups, Modules, and Model Theory-surveys and Developments (2017), 23-99.

 

[8] D.F. Anderson and P. S. Livingston, The Zero-Divisor Graph of a Commutative Ring, J. Algebra 217 (1999), 434-447.

 

[9] H.Ansari-Toroghy, F. Farshadifar and F. Mahboobi-Abkenar, On the ideal-based zero-divisor graph, IEJA (to appear).

 

[10] H.Ansari-Toroghy, F. Farshadifar and F. Mahboobi-Abkenar, The small intersection graph relative to multiplication modules, Journal of Algebra and Related Topics  4 (2016), 21-32.

 

[11] M. F. Atiyah, I.G. Macdonald, Introduction to Commutative Algebra, Addison-wesley publishing company (1969).

 

[12] A. Badawi, Recent results on the annihilator graph of a commutative ring: A survey, Nearrings, Nearfields and Related Topics, Publisher: World Scientific (2016).

 

[13] I.­ Beck, Coloring­ of­ a commutative ring, J. Algebra 116 (1988), 208-226.

 

[14] M. Behboodi and Z. Rakeei, The Annihilating-ideal graph of commutative ring I, J. Algebra Appl. 10 (2011), 727-739.

 

[15] M. Behboodi and Z. Rakeei, The Annihilating-ideal graph of commutative ring II, J. Algebra Appl. 10 (2011), 741-753.

 

[16] S. Ebrahimi Atani, S. Dolati Pish Hesari and M. Khoramdel, A graph associated to proper non-small ideals of a commutative ring, Comment. Math. Univ. Carolin 58 (2017), 1-12.

 

[17] Z. Ebrahimi Sarvandi and S. Ebrahimi Atani, The total graph of acommutative smiring with respect to proper ideals, J. Algebra and relative topics 3 (2015), 27-41.

 

[18] R.Gilmer, Multiplicative Ideal

Theory, Marcel-Dekker, New York, (1972).

 

[19] T.W. Haynes, S. T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, Inc, New York (1998).

 

[20] W. Heinzer and J. Ohm, On the Noetherian-like rings of E. G. Evans, Proc. Amer. Math. Soc. 34 (1972), 73-74.

 

[21] J.A. Huckaba, Commutative  rings with zero divisors, Marcel Dekker, Inc, New York (1988).

 

[22] I. Kaplansky, Commutative rings, The University of Chicago Press, Chicago (1974).

 

[23] K. Kuratowski, Sur le Problèm des courbes gauches en topologie, Fund. Mat. 15 (1930), 271-283.

 

[24] E. Matlis, The minimal prime spectrum of reduced ring, Illions J. Math. 27 (1983), 353-391.

 

[25] R. Nikandish, M. J. Nikmehr and M. Bakhtyari, Coloring of the annihilator graph of a commutative ring, J. Algebra Appl. 15 (206), (13 pages).

 

[26] R. Nikandish, M. J. Nikmehr and M. Bakhtyari, Some fiuther results on the annihilator ideal graph of a commutative ring, U.P.B.Sci. Bull., Series A 79 (2017), 99-108.

 

[27] R.Y. Sharp, Steps in Commutative Algebra (second edition), London Mathematics Society Students Texts, 51 Cambridge University Press, Cambridge, (1990).

 

[28] S. Visweswaran and Hiren D. Patel, A graph associated with the set of all nonzero annihilating ideals of a commutative ring, Discrete Math. Algorithm. Appl. 6 (2014) [22 pages].

 

[29] D.B. West, Introduction to Graph Theory (second edition), Prentice Hall, USA